jammie_toffee (jammie_toffee) wrote in vaginapagina,
jammie_toffee
jammie_toffee
vaginapagina

  • Mood:

Canesten Duo + bleeding?

 Almost a month ago I took Diflucan for a possible yeast infection. I must have given it to my other half before I realised the symptoms and treated it, as he has recently complained of similar symptoms and discomfort. Two days later all my symptoms came back!  So he got some Diflucan and I used Canesten Duo (internal and external cream, but just used the internal). That evening I noticed I was spotting bright red blood, it doesn't look like menstrual blood and I'm no way near my period due date. I'm still spotting quite a bit and yesterday I got extreme stomach cramps. Does anyone know what this could be or has anyone experienced this with Canesten? Thanks :) 


EDIT: is there really nobody that has any suggestions? :(
It's been four days of light bleeding now though it's more like blood stained discharge today, I have a week or so left of BC pills and then my pill free week.. am I really going to have like a two week long period?!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 0 comments